Alert archive / New Mexico / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 101, NWS Albuquerque, NM

July 12, 2020Harding County, Mora County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 12, 2020, 8:22 PM MDT for Harding County, Mora County, New Mexico. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2020, 8:22 PM MDT (02:22 UTC)
Expired
Jul 12, 2020, 9:00 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Harding County, NM, Mora County, NM

The radar

The Cannon AFB radar (KFDX), 153 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:34 PM MDTTSTM WND GST 704 W Mills, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 2:07 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2020-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2020-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
3973 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

957 
WUUS55 KABQ 130222
SVRABQ
NMC021-033-130300-
/O.NEW.KABQ.SV.W.0101.200713T0222Z-200713T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
822 PM MDT Sun Jul 12 2020

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northwestern Harding County in northeastern New Mexico...
  East central Mora County in northeastern New Mexico...

* Until 900 PM MDT.

* At 821 PM MDT, a severe thunderstorm was located near Mills, or 23
  miles east of Wagon Mound, moving east at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Roy, Mills, Chicosa Lake State Park, Solano and Yates. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3586 10378 3578 10413 3578 10417 3601 10447
      3622 10439 3612 10379 3608 10379 3609 10373
TIME...MOT...LOC 0221Z 281DEG 27KT 3608 10431 

HAIL...1.50IN
WIND...60MPH
 
$$

24
3 follow-up statements
835 
WWUS55 KABQ 130233
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
833 PM MDT Sun Jul 12 2020

NMC033-130242-
/O.CAN.KABQ.SV.W.0101.000000T0000Z-200713T0300Z/
Mora-
833 PM MDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3586 10378 3578 10413 3578 10417 3595 10434
      3596 10433 3598 10435 3600 10434 3601 10436
      3604 10436 3605 10437 3619 10430 3612 10379
      3608 10379 3609 10373
TIME...MOT...LOC 0232Z 281DEG 27KT 3606 10420 

$$

NMC021-130300-
/O.CON.KABQ.SV.W.0101.000000T0000Z-200713T0300Z/
Harding-
833 PM MDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHWESTERN HARDING COUNTY...

At 832 PM MDT, a severe thunderstorm was located over Chicosa Lake
State Park, or 24 miles northwest of Mosquero, moving east at 30 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Roy, Mills, Chicosa Lake State Park, Solano and Yates. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3586 10378 3578 10413 3578 10417 3595 10434
      3596 10433 3598 10435 3600 10434 3601 10436
      3604 10436 3605 10437 3619 10430 3612 10379
      3608 10379 3609 10373
TIME...MOT...LOC 0232Z 281DEG 27KT 3606 10420 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

24
593 
WWUS55 KABQ 130242
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
842 PM MDT Sun Jul 12 2020

NMC021-130300-
/O.CON.KABQ.SV.W.0101.000000T0000Z-200713T0300Z/
Harding-
842 PM MDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHWESTERN HARDING COUNTY...

At 841 PM MDT, a severe thunderstorm was located near Chicosa Lake
State Park, or 20 miles northwest of Mosquero, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Roy, Mills, Chicosa Lake State Park, Solano and Yates. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3586 10378 3578 10413 3578 10417 3596 10433
      3607 10434 3619 10430 3612 10379 3608 10379
      3609 10373
TIME...MOT...LOC 0241Z 281DEG 27KT 3605 10411 

HAIL...1.00IN
WIND...60MPH
 
$$

24
508 
WWUS55 KABQ 130257
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
857 PM MDT Sun Jul 12 2020

NMC021-130306-
/O.EXP.KABQ.SV.W.0101.000000T0000Z-200713T0300Z/
Harding-
857 PM MDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARDING COUNTY
WILL EXPIRE AT 900 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3586 10378 3578 10413 3578 10417 3596 10433
      3607 10434 3619 10430 3612 10379 3608 10379
      3609 10373
TIME...MOT...LOC 0256Z 281DEG 27KT 3603 10399 

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:34 PM MDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jul 12, 5:34 PM MDT, 2 hours 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
534 PM MDT Sun Jul 12 2020

.AVIATION...
00Z TAF CYCLE
Convection will steadily taper off this evening with stronger to
severe storms lasting longer into the evening over the eastern
plains. MVFR conditions can be expected with any passing storm with
frequent lightning, hail, erratic gusty winds, and locally heavy
rainfall. KTCC and KCAO are still in line for a TS hit this evening. It
is looking less likely any meaningful east canyon wind will reach
KSAF and KABQ, but can't rule out the direction change out of the
east late this evening. Another round of showers and storms can be
expected to start near mid-day Monday, with stronger storms focusing
over eastern NM. Drier storms across the west will produce gusty
outflow winds and could blow around some dust as well.

24

&&

.PREV DISCUSSION...310 PM MDT Sun Jul 12 2020...
.SYNOPSIS...
Isolated to scattered severe thunderstorms will be possible across
northeast and east central New Mexico during the afternoon and early
evening hours today. The primary hazards will be large hail and
damaging winds. Meanwhile, near-record to record breaking heat will
continue across northern and central New Mexico through Monday. By
midweek, the high pressure system will center over central Texas,
allowing moisture to wrap around the system into New Mexico. This
will offer some heat relief, as well as an increase in shower and
thunderstorm coverage each afternoon.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
Another uptick in shower and storm activity this afternoon, and some
of the storms in northeast and east central New Mexico could become
strong to severe with large hail and damaging winds. HRRR suggests
most of the convection will taper off by late this evening.

There may be a slight downturn in the number of showers and storms
on Monday as the upper high center drifts to the south and east,
although there will be potential for a few strong to severe storms
Monday afternoon/evening over northeast New Mexico. Stronger
westerly winds will be more noticable along and north of I-40. High
temperatures Monday afternoon will continue to be hotter than
normal, and may still be near record values over portions of the
east and in the Northwest Plateau. Added a few zones to the existing
heat advisory for Monday afternoon.

LONG TERM...(TUESDAY THROUGH SUNDAY)...
The Four Corners high begins to pivot eastward, as a broad trough
passes through the central Rockies on Tuesday. Embedded mid level
disturbances around the ejecting Four Corners high in conjunction
with moisture recycling and daytime heating will contribute towards
afternoon thunderstorm development. An ejecting shortwave will
maintain a corridor of amplified west/southwesterly flow above far
northeastern New Mexico where a moist and unstable airmass exists. At
the sfc, a boundary will push southward from the CO plains, before
stalling near the NM/OK borders. Anticipate that storms will fire
along this boundary and across the higher terrain, before pushing
eastward. Intensity of these storms will be dependent on the how
prior convection affects the boundary layer. Currently, the NAM
suggests CAPE values between 1000-1500 J/kg combined with 30-35 kts
of effective bulk shear, suggesting that ingredients are coming
together for a potentially favorable severe environment. Resolution
of the mesoscale features and their alignment with the synoptic setup
in future runs of the numerical models will help to shape up the
event.

Even in the wake of the departing high aloft, excessive heat will be
a concern, especially across the central highlands and southeast New
Mexico. By midweek, the high centers itself over central Texas,
allowing southerly flow to become dominant and the monsoon plume to
position itself over New Mexico. This will support cooler
temperatures with increased daily storm coverage moving into the end
of the workweek. Moving into the weekend, guidance is suggesting
that the high will begin to elongate, stretching from the ArkLaTex
region back into the Desert Southwest. This is a departure from
previous runs, which depicted the high retrograding back into New
Mexico. Resolution of this feature will determine whether the
potential for showers and thunderstorms and relief from excessive
heat will continue.

99/12

&&

.FIRE WEATHER...
The area of high pressure aloft which has recently gripped New
Mexico will slowly weaken and shift to the east and south this week,
allowing more moisture to invade western and northern New Mexico.
This subtle pattern change will lead to gradually cooler daytime
highs and increasing areal coverage and number of wetting showers
and storms. In addition, a moist surface boundary Tuesday evening
will assist with shower and storm development over northeast New
Mexico. Some dry convection with erratic and gusty winds will
continue to occur over western and central New Mexico Monday and
Tuesday before becoming wetter. Cell motion will be generally to the
east this afternoon and evening and again on Monday.

Latest extended forecast models suggest the upper high center will
stay put east of New Mexico through the next 7 days, so
afternoon and evening showers and storms will be a daily feature.

99

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon to 8 PM MDT Monday for the following
zones... NMZ231>240.

Heat Advisory until 8 PM MDT this evening for the following zones...
 NMZ201-209-219-220-225-236>238.

&&
Hazardous weather outlook, Jul 12, 3:44 AM MDT, 16 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
344 AM MDT Sun Jul 12 2020

NMZ201>241-131100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
344 AM MDT Sun Jul 12 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight
Isolated to scattered severe thunderstorms will be possible across
northeast and east central New Mexico during the afternoon and early
evening hours. The main risks will be large hail and damaging winds,
however, a brief tornado cannot be ruled out. Meanwhile, drier-type
thunderstorms will impact western and central New Mexico, where wind
gusts up to 50 mph will be possible. Record to near-record heat will
continue for many areas of northern and central New Mexico.

.DAYS TWO THROUGH SEVEN...Monday through Saturday
Isolated strong to severe thunderstorms will be possible for areas
along and east of the Sangre de Cristo Mountains on Monday. The main
risks will be large hail and strong outflow winds. These threats may
occur once again on Tuesday afternoon over far northeast New Mexico,
but confidence is relatively low at this time.

Record to near-record breaking temperatures will be a concern over
east central and southeast New Mexico for Monday and Tuesday before
slightly cooler temperatures return for mid-week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required between 200 PM and 1000 PM MDT
for the northeast and east central plains due to strong or severe
thunderstorms. Please report severe weather to the National Weather
Service in Albuquerque at 1-888-386-7637.

DPorter

In the hours before

Special weather statement, Jul 12, 4:36 PM MDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
436 PM MDT Sun Jul 12 2020

NMZ232-233-122300-
Eastern San Miguel County-Guadalupe County-
436 PM MDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN MIGUEL AND
NORTH CENTRAL GUADALUPE COUNTIES UNTIL 500 PM MDT...

At 435 PM MDT, Doppler radar was tracking a strong thunderstorm over
Colonias, or 15 miles northwest of Santa Rosa, moving east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Santa Rosa Lake State Park and Colonias.

This includes Interstate 40 near Mile Marker 279.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.

LAT...LON 3504 10494 3523 10490 3522 10454 3495 10460
TIME...MOT...LOC 2235Z 281DEG 14KT 3513 10484

40
Special weather statement, Jul 12, 5:27 PM MDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
527 PM MDT Sun Jul 12 2020

NMZ227-230-130000-
Union County-Johnson and Bartlett Mesas Including Raton Pass-
527 PM MDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 600 PM MDT...

At 527 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Folsom, or 13 miles northwest of Des Moines, moving
east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Des Moines and Folsom.

This includes Highway 64 between Mile Markers 382 and 387.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3679 10425 3696 10421 3699 10367 3672 10369
TIME...MOT...LOC 2327Z 273DEG 23KT 3687 10404

40
Special weather statement, Jul 12, 5:42 PM MDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
542 PM MDT Sun Jul 12 2020

NMZ233-234-237-130015-
Guadalupe County-Quay County-De Baca County-
542 PM MDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DE BACA...
SOUTHWESTERN QUAY AND NORTHEASTERN GUADALUPE COUNTIES UNTIL 615 PM
MDT...

At 542 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Newkirk, or 25 miles east of Santa Rosa, moving east
at 55 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Quay, House, Ragland, Cuervo and Mcalister.

This includes Interstate 40 between Mile Markers 291 and 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central New Mexico.

LAT...LON 3472 10449 3504 10442 3508 10371 3462 10372
TIME...MOT...LOC 2342Z 273DEG 48KT 3488 10423

40
Local storm report, Jul 12, 5:46 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 PM MDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             1 SSW CAPULIN           36.73N 104.00W
07/12/2020  M0.88 INCH       UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202001346

TRM
Special weather statement, Jul 12, 7:22 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
722 PM MDT Sun Jul 12 2020

NMZ228-130145-
Far Northeast Highlands-
722 PM MDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 745 PM MDT...

At 722 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Wagon Mound, moving southeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Wagon Mound.

This includes Interstate 25 between Mile Markers 387 and 407.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3632 10468 3614 10447 3595 10480 3616 10488
      3614 10486 3615 10485 3619 10489 3621 10489
      3623 10491
TIME...MOT...LOC 0122Z 332DEG 16KT 3619 10474

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:12 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 12, 7:22 PM MDTSpecial Weather StatementABQMora23 min
Jul 12, 7:31 PM MDTSevere Thunderstorm WarningABQColfax, Mora44 min
Jul 12, 8:04 PM MDTAreal Flood AdvisoryABQColfax, Mora116 min
Jul 13, 3:04 AM MDTHeat AdvisoryABQChaves, Curry, De Baca, Guadalupe, Harding, Quay and 2 more41 hr
Jul 13, 2:03 PM MDTSpecial Weather StatementABQCibola, Valencia27 min
Jul 13, 2:36 PM MDTSpecial Weather StatementABQCibola, Valencia24 min
Jul 13, 2:59 PM MDTSpecial Weather StatementABQBernalillo, Valencia31 min
Jul 13, 3:29 PM MDTSpecial Weather StatementABQBernalillo, Valencia31 min
Jul 13, 3:39 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Sandoval, Valencia51 min
Jul 13, 4:09 PM MDTSpecial Weather StatementABQUnion36 min
Jul 13, 4:43 PM MDTSpecial Weather StatementABQQuay32 min
Jul 13, 4:55 PM MDTSpecial Weather StatementABQSanta Fe35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.